Ask Erowid

Ask a Question


Find an answer:

View By Category

Search Ask Erowid
Search Vaults


Enter a keyword in the search field above to look up a question or answer on a specific topic.

Off-Site Psychoactive Question Resources
  Ask Dr Shulgin

Resources at Erowid
  Plants & Drugs
  Freedom & Law
  Mind & Spirit
  Arts & Sciences
  Library / Bookstore
  What's New
  About Erowid
  .
Q: About 5 or 6 months ago I started smoking marijuana quite regularly and took acid four times. The last time I took drugs was nearly 4 months ago. I am getting quite agitated
with the fact that I still don't always seem to think straight. My memory doesn't seem to be quite there (for example I am forgetting names of famous actors and places I have been to - stuff I never used to have trouble remembering) and I often feel like I am making strange associations with things. When I read I sometimes feel that my brain is trying to think too fast for itself; before I have gotten to words it makes incorrect assumptions about what they are. It's difficult to describe this all well, as I'm sure you understand. I also get the odd visual distortion (small bright flashes every few days and when I stare at geometric shapes for a while they start moving).
I have read up on just about everything I have found about LSD and a lot on marijuana too. Nothing reassures me about how long this might last and it can really irritate me, especially when I try to study.
Please would you give me your expert opinion on the situation. I'd really appreciate it.

A: If you believe you are still having detrimental effects although you have not taken anything for four months, you may want to see a psychiatrist or neurologist. Generally, psychedelics do not alter your neurochemistry permanently. If you have had some psychological/neurological reaction to the drugs you have taken, and these effects are still persisting, this may be indicative of a deeper neurological or psychological problem. Whether the symptoms you are experiencing were caused by LSD/cannabis or not, if they are interfering with your daily life, please think about seeking professional help.

Asked By : Jem Clancy
Answered By : fire
Published Date : 5 / 26 / 1999
Last Edited Date : 5 / 26 / 1999
Question ID : 18

Categories: [ Health ] [ LSD ] [ Cannabis ]



Ask Erowid v1.7 - Jul, 2005

(content and html © the Vaults of Erowid. Please ask permission before publicly reproducing.)